Zentralblatt MATH

Publications of (and about) Paul Erdös

Zbl.No:  063.01266
Autor:  Erdös, Pál
Title:  On some convergence properties of the interpolation polynomials. (In English)
Source:  Ann. of Math., II. Ser. 44, 330-337 (1943).
Review:  Not reviewed
Classif.:  * 41A05 Interpolation

© European Mathematical Society & FIZ Karlsruhe & Springer-Verlag

Books Problems Set Theory Combinatorics Extremal Probl/Ramsey Th.
Graph Theory Add.Number Theory Mult.Number Theory Analysis Geometry
Probabability Personalia About Paul Erdös Publication Year Home Page